中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: HAMILTONIAN-FORMALISM FOR THE NLS EQUATION WITH NONVANISHING BOUNDARY-CONDITION
作者: CHEN, ZY ;  HUANG, NN
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1994
卷号: 22, 期号:2, 页码:173-182
学科分类: Physics
通讯作者: CHEN, ZY , HUAZHONG UNIV SCI & TECHNOL,DEPT PHYS,WUHAN 430074,PEOPLES R CHINA.
部门归属: WUHAN UNIV,DEPT PHYS,WUHAN 430072,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; HUAZHONG UNIV SCI & TECHNOL,NATL LAB LASER TECHNOL,WUHAN 430074,PEOPLES R CHINA
英文摘要: For the NLS equation with nonvanishing boundary condition, Hamiltonian formalism is developed. Together with two previous works, the results obtained are in the same level as those obtained for the NLS equation with vanishing boundary condition.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11855
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Hamiltonian Formalism for the NLS Equation with Nonvanishing Boundary Condition.pdf(326KB)----开放获取View Download

Recommended Citation:
CHEN, ZY,HUANG, NN. HAMILTONIAN-FORMALISM FOR THE NLS EQUATION WITH NONVANISHING BOUNDARY-CONDITION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1994,22(2):173-182.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [CHEN, ZY]'s Articles
 [HUANG, NN]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [CHEN, ZY]‘s Articles
 [HUANG, NN]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Hamiltonian Formalism for the NLS Equation with Nonvanishing Boundary Condition.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace